How to Evaluate Patients and Educate Them About Self-Examinations for Tardive Dyskinesia Between Appointments

Patients taking dopamine-blocking agents such as antipsychotics are at risk for developing tardive dyskinesia. In this webcast, Drs McEvoy and Nierenberg discuss symptoms of tardive dyskinesia, how to observe patients (whether in person or via telemedicine), and how to educate patients and families about TD.

To cite: McEvoy JP, Nierenberg AA. How to evaluate patients and educate them about self-examinations for tardive dyskinesia between appointments. J Clin Psychiatry. 2021;82(1):NU19047WC6C.

To share: https://doi.org/10.4088/JCP.NU19047WC6C

© Copyright 2021 Physicians Postgraduate Press, Inc.

From the Department of Psychiatry and Health Behavior, Medical College of Georgia, Augusta University (Dr McEvoy); and Dauten Family Center for Bipolar Treatment Innovation and the Depression Clinical and Research Program, Massachusetts General Hospital, and Department of Psychiatry, Harvard Medical School, Boston (Dr Nierenberg).

See the entire activity


Volume: 82

Quick Links: Tardive Dyskinesia

RESOURCES